Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Epimorphisms in the category of abelian $ l$-groups

Author: F. D. Pedersen
Journal: Proc. Amer. Math. Soc. 53 (1975), 311-317
MSC: Primary 18E10; Secondary 06A60
MathSciNet review: 0574094
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By choosing the mappings for a category of $ l$-groups carefully, some significant categorical results are obtainable. The intent of this paper is to investigate the reasons why epimorphisms in the category of $ l$-homomorphisms between abelian $ l$-groups are not ``onto'' functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18E10, 06A60

Retrieve articles in all journals with MSC: 18E10, 06A60

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society